MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 81209
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the ep catheter did not steer correctly.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - degradation of the device's anatomical structure (device shaft) due to compressive stress and/ or improper manipulation of the distal tip.- user anticipation/ expectation of device's curve shape and performance.- user error (including user technique and methods).The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21069326
Report Number0002090040-2025-00001
Device Sequence Number3390731
Product Code NLH
UDI-Device Identifier00885825009847
UDI-Public00885825009847
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K112232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model Number81209
Device Catalogue Number81209
Device Lot Number5397601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown